No Cover Image

Journal article 514 views

Formally smooth bimodules / A Ardizzoni; Tomasz BrzeziƄski; C Menini; Tomasz Brzezinski

Journal of Pure and Applied Algebra, Volume: 212, Issue: 5

Swansea University Author: Tomasz, Brzezinski

Full text not available from this repository: check for access using links below.

Published in: Journal of Pure and Applied Algebra
ISSN: 0022-4049
Published: 2008
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa15599
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 5
End Page: 1085